Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 113, Number 3

All articles in this issue are freely accessible.

Invariance of minimal prime ideals under derivations
C.-L. Chuang and T. K. Lee.
Proc. Amer. Math. Soc. 113 (1991), 613-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072332
Filtrations, asymptotic and Prüferian closures, cancellation laws
Henri Dichi and Daouda Sangare.
Proc. Amer. Math. Soc. 113 (1991), 617-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064901
Cover-avoidance and Frattini argument
Ben Brewster and Peter Hauck.
Proc. Amer. Math. Soc. 113 (1991), 625-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062828
Computing the integral closure of an affine domain
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 113 (1991), 633-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055780
A note on eigenvalues of Hecke operators on Siegel modular forms of degree two
Winfried Kohnen.
Proc. Amer. Math. Soc. 113 (1991), 639-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068125
On a theorem of Paley and Wiener
Richard T. Miller.
Proc. Amer. Math. Soc. 113 (1991), 643-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070522
A nonuniform version of the theorem of Radon-Nikodým in the finitely additive case with applications to extensions of finitely additive set functions
D. Plachky.
Proc. Amer. Math. Soc. 113 (1991), 651-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1077788
Some trace class commutators of trace zero
Fuad Kittaneh.
Proc. Amer. Math. Soc. 113 (1991), 655-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086332
A note on the propagators of second order linear differential equations in Hilbert spaces
Tijun Xio and Jin Liang.
Proc. Amer. Math. Soc. 113 (1991), 663-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072350
Explicit functional determinants in four dimensions
Thomas P. Branson and Bent Ørsted.
Proc. Amer. Math. Soc. 113 (1991), 669-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050018
There are $2^{c}$ symmetrically continuous functions
Miroslav Chlebík.
Proc. Amer. Math. Soc. 113 (1991), 683-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069685
Maximal functions, $A_{∞}$-measures and quasiconformal maps
Susan G. Staples.
Proc. Amer. Math. Soc. 113 (1991), 689-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075951
Sectorialness of second order elliptic operators in divergence form
Noboru Okazawa.
Proc. Amer. Math. Soc. 113 (1991), 701-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072347
Pure state extensions and compressibility of the $l_{1}$-algebra
Betül Tanbay.
Proc. Amer. Math. Soc. 113 (1991), 707-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062394
Random semilinear evolution equations in Banach spaces
Dimitrios Kravvaritis.
Proc. Amer. Math. Soc. 113 (1991), 715-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056680
On firmly nonexpansive mappings
Ryszard Smarzewski.
Proc. Amer. Math. Soc. 113 (1991), 723-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050023
Fixed point iteration for local strictly pseudo-contractive mapping
Xinlong Weng.
Proc. Amer. Math. Soc. 113 (1991), 727-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086345
On intermediate differentiability of Lipschitz functions on certain Banach spaces
M. Fabián and D. Preiss.
Proc. Amer. Math. Soc. 113 (1991), 733-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1074753
Schwarzian derivatives and zeros of solutions to second order linear differential equations
A. Hinkkanen and John Rossi.
Proc. Amer. Math. Soc. 113 (1991), 741-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069689
Quotients of solutions of linear algebraic differential equations
Lee A. Rubel.
Proc. Amer. Math. Soc. 113 (1991), 747-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052579
Multi-tuple Shilov boundaries of algebra tensor products
Toma V. Tonev.
Proc. Amer. Math. Soc. 113 (1991), 749-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057962
Divisibility constraints on degrees of factor maps
Paul Trow.
Proc. Amer. Math. Soc. 113 (1991), 755-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056686
Boundary value problems for second and higher order differential equations
Donal O’Regan.
Proc. Amer. Math. Soc. 113 (1991), 761-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069295
Oscillation with respect to partial variables of linear second-order differential systems
Zong Qi Deng and Shi Gui Ruan.
Proc. Amer. Math. Soc. 113 (1991), 777-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070514
A cardinal spline approach to wavelets
Charles K. Chui and Jian-zhong Wang.
Proc. Amer. Math. Soc. 113 (1991), 785-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1077784
Remark on a paper of Cheng and Smoller
Vinod B. Goyal.
Proc. Amer. Math. Soc. 113 (1991), 795-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055773
Polar duals of convex bodies
Mostafa Ghandehari.
Proc. Amer. Math. Soc. 113 (1991), 799-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057954
Minimal immersions of punctured compact Riemann surfaces in $R^{3}$
Kichoon Yang.
Proc. Amer. Math. Soc. 113 (1991), 809-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069297
Binary supersolvable matroids and modular constructions
Günter M. Ziegler.
Proc. Amer. Math. Soc. 113 (1991), 817-829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068134
When do equidecomposable sets have equal measures?
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 113 (1991), 831-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086587
$2$-to-$1$ maps with hereditarily indecomposable images
Jo Heath.
Proc. Amer. Math. Soc. 113 (1991), 839-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081696
Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in $R^{3}$
Luchezar Stojanov.
Proc. Amer. Math. Soc. 113 (1991), 847-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070532
Homotopy-commutative $H$-spaces
James P. Lin and Frank Williams.
Proc. Amer. Math. Soc. 113 (1991), 857-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047005
Nonrealizability of subalgebras of $\mathfrak{A}^{*}$
Stanley O. Kochman.
Proc. Amer. Math. Soc. 113 (1991), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070521
Entropy and completely integrable Hamiltonian systems
Gabriel Paternain.
Proc. Amer. Math. Soc. 113 (1991), 871-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059632
$Z_{p}$ actions on spaces of cohomology type $(a,0)$
Ronald M. Dotzel and Tej B. Singh.
Proc. Amer. Math. Soc. 113 (1991), 875-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064902
Closed curves that never extend to proper maps of disks
J. Scott Carter.
Proc. Amer. Math. Soc. 113 (1991), 879-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070511
The Jones polynomial of periodic knots
Yoshiyuki Yokota.
Proc. Amer. Math. Soc. 113 (1991), 889-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064908
A cellular wedge in $R^{3}$
T. B. Rushing and R. B. Sher.
Proc. Amer. Math. Soc. 113 (1991), 895-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057745
American Mathematical Society